MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 10°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 10°
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/04/2025, it was reported by a sales representative via (b)(4) that an ar-9678 angled reamer, orientation handle and an ar-9597-10 angled reamer sleeve, 10° were not working properly, and they had to ream the glenoid by hand.No adverse effects on the patient were reported.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual evaluation noted damage on the edges around the device, nicks on the shaft, and abrasion marks on the base and the collar was chipped of the angled reamer.Of the angled reamer sleeve, 10°.Functional testing was performed with the mating part returned and the ar-9678 got stuck in the angled reamer sleeve, 10°, also the part was tested with ar-9676 and did not slide properly.The most likely cause of this failure is attributed to wear and tear damage over repeatedly misaligned insertion or prying/leveraging the device within mating part and extended use in the field.Manufacturing date 2022.

Brand Name
ANGLED REAMER SLEEVE, 10°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21890661
Report Number1220246-2025-01665
Device Sequence Number8097619
Product Code LXH
UDI-Device Identifier00888867343436
UDI-Public(01)00888867343436(11)221108(10)37222222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 10°
Device Catalogue NumberAR-9597-10
Device Lot Number37222222
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown